Universal form of writing the solution of a system of linear nonhomogeneous differential equations with constant coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1991), pp. 6-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_11_a1,
author = {A. A. Baloev},
title = {Universal form of writing the solution of a~system of linear nonhomogeneous differential equations with constant coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {6--13},
year = {1991},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_11_a1/}
}
TY - JOUR AU - A. A. Baloev TI - Universal form of writing the solution of a system of linear nonhomogeneous differential equations with constant coefficients JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1991 SP - 6 EP - 13 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1991_11_a1/ LA - ru ID - IVM_1991_11_a1 ER -
%0 Journal Article %A A. A. Baloev %T Universal form of writing the solution of a system of linear nonhomogeneous differential equations with constant coefficients %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1991 %P 6-13 %N 11 %U http://geodesic.mathdoc.fr/item/IVM_1991_11_a1/ %G ru %F IVM_1991_11_a1
A. A. Baloev. Universal form of writing the solution of a system of linear nonhomogeneous differential equations with constant coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1991), pp. 6-13. http://geodesic.mathdoc.fr/item/IVM_1991_11_a1/